Optimal estimation of polynomial hazard functions

Ratnasabapathi, D., Thavaneswaran, A., Singh, Jagbir . Communications in Statistics: Theory and Methods 1992. 21 :2309-2323

Locate this article in:

Bibtex

@article{CIS-105193,
  Author = {Ratnasabapathi, D. and Thavaneswaran, A. and Singh, Jagbir},
  Title = {Optimal estimation of polynomial hazard functions},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {21},
  Year = {1992},
  Pages = {2309--2323},
  Keywords = {Regression, Counting process}
}

Similar articles